# SDR AALA202008109003

- Difficulty date: August 9, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 26,459 hours, 10,457 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:CHECK DOOR PRESSURE ON CIDS PANEL DOOR 1L. SERVICED L1 DOOR DAMPER & EMERGENCY OPERATION CYLINDER IAW AMM 52-10-00. LEAK CHECK GOOD.
